Weighted covering numbers of convex sets

S. Artstein-Avidan*, O. Raz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this paper we define the notions of weighted covering number and weighted separation number for convex sets, and compare them to the classical covering and separation numbers. This sheds new light on the equivalence of classical covering and separation. We also provide a formula for computing these numbers via a limit of classical covering numbers in higher dimensions.

Original languageAmerican English
Pages (from-to)730-744
Number of pages15
JournalAdvances in Mathematics
Issue number1
StatePublished - 1 May 2011
Externally publishedYes

Bibliographical note

Funding Information:
✩ Both authors were partially supported by ISF grant 865/07. This work is part of the M.Sc. thesis of the second named author. * Corresponding author. E-mail address: shiri@post.tau.ac.il (S. Artstein-Avidan).


  • Convex sets
  • Covering numbers
  • Separation numbers
  • Weighted covering


Dive into the research topics of 'Weighted covering numbers of convex sets'. Together they form a unique fingerprint.

Cite this